Modulation of generalized symmetric regularized long-wave equation: generalized nonlinear Schrödinger equation
dc.authorid | 0000-0001-8590-3396 | |
dc.contributor.author | Demiray, Hilmi | en_US |
dc.date.accessioned | 2019-08-31T12:10:23Z | |
dc.date.accessioned | 2019-08-05T16:04:59Z | |
dc.date.available | 2019-08-31T12:10:23Z | |
dc.date.available | 2019-08-05T16:04:59Z | |
dc.date.issued | 2010-12 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description | This work was partially supported by the Turkish Academy of Sciences (TUBA). | en_US |
dc.description.abstract | In this work, the application of "the modified reductive perturbation method" is extended to the generalized symmetric regularized long-wave equation for strongly dispersive case and the contribution of higher order terms in the perturbation expansion is obtained. It is shown that the first order term in the perturbation expansion is governed by the generalized nonlinear Schrödinger quation whereas the second order term is governed by the generalized linear Schrödinger equation with a nonhomogeneous term. A travelling wave type of solution to these evolution equations is also given. | en_US |
dc.description.sponsorship | Turkish Academy of Sciences | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Demiray, H. (2010). Modulation of generalized symmetric regularized long-wave equation: Generalized nonlinear schrödinger equation. International Journal of Nonlinear Sciences and Numerical Simulation, 11(12), 1121-1130. doi:10.1515/IJNSNS.2010.11.12.1121 | en_US |
dc.identifier.endpage | 1130 | |
dc.identifier.issn | 1565-1339 | |
dc.identifier.issue | 12 | |
dc.identifier.scopus | 2-s2.0-79951717961 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 1121 | |
dc.identifier.uri | https://hdl.handle.net/11729/1951 | |
dc.identifier.uri | http://dx.doi.org/10.1515/IJNSNS.2010.11.12.1121 | |
dc.identifier.volume | 11 | |
dc.identifier.wos | WOS:000288059700016 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Demiray, Hilmi | en_US |
dc.institutionauthorid | 0000-0001-8590-3396 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Freund Publishing House Ltd | en_US |
dc.relation.ispartof | International Journal of Nonlinear Sciences and Numerical Simulation | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Dinger equation | en_US |
dc.subject | Generalized symmetric regularized wave equation Generalized Nonlinear Schrödinger equation | en_US |
dc.subject | Higher-order terms | en_US |
dc.subject | Korteweg-de Vries equation | en_US |
dc.subject | Lindstedt-poincare methods | en_US |
dc.subject | Reductive perturbation method | en_US |
dc.subject | Solitary waves | en_US |
dc.subject | Solitons | en_US |
dc.subject | Water waves | en_US |
dc.title | Modulation of generalized symmetric regularized long-wave equation: generalized nonlinear Schrödinger equation | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- İsim:
- 1951.pdf
- Boyut:
- 1.43 MB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version